On the ð ‘ž -Euler Numbers and Polynomials with Weight 0
T. Kim and
J. Choi
Abstract and Applied Analysis, 2012, vol. 2012, 1-7
Abstract:
The purpose of this paper is to investigate some properties of ð ‘ž -Euler numbers and polynomials with weight 0. From those ð ‘ž -Euler numbers with weight 0, we derive some identities on the ð ‘ž -Euler numbers and polynomials with weight 0.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/795304.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/795304.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:795304
DOI: 10.1155/2012/795304
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().